RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 5, Pages 840–847 (Mi de2746)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Absolute asymptotic stability of linear differential equations with infinitely many lags in a Banach space

V. E. Slyusarchuk

Novopolotsk Polytechnic Institute

Full text: PDF file (660 kB)

Bibliographic databases:
UDC: 517.949.2
Received: 31.05.1974

Citation: V. E. Slyusarchuk, “Absolute asymptotic stability of linear differential equations with infinitely many lags in a Banach space”, Differ. Uravn., 12:5 (1976), 840–847

Citation in format AMSBIB
\Bibitem{Sly76}
\by V.~E.~Slyusarchuk
\paper Absolute asymptotic stability of linear differential equations with infinitely many lags in a Banach space
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 5
\pages 840--847
\mathnet{http://mi.mathnet.ru/de2746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422809}
\zmath{https://zbmath.org/?q=an:0333.34064}


Linking options:
  • http://mi.mathnet.ru/eng/de2746
  • http://mi.mathnet.ru/eng/de/v12/i5/p840

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Slyusarchuk, “Estimates of the spectra and the invertibility of functional operators”, Math. USSR-Sb., 34:2 (1978), 243–258  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:61
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020